Deriving Bisimulation Congruences Using 2-categories (bibtex)
by V. Sassone and P. Sobociński
Reference:
V. Sassone and P. Sobociński, "Deriving Bisimulation Congruences Using 2-categories", In Nordic Journal of Computing, vol. 10, no. 2, pp. 163–183, 2003.
Bibtex Entry:
@Article{sassonesobocinski:njc,
  author = 	 {V. Sassone and P. Soboci{\'n}ski},
  title = 	 {Deriving Bisimulation Congruences Using 2-categories},
  journal =  {Nordic Journal of Computing},
  year = 	 {2003},
  volume = 	 {10},
  number = 	 {2},
  pages = 	 {163--183},
  url = {https://www.southampton.ac.uk/~ps1a06/papers/grposNJC.pdf}
}
Powered by bibtexbrowser